Alert archive / Illinois / River Flood Watches in 2009

River Flood Watch 21, NWS Milwaukee, WI

March 28, 2009Lake County, Illinois; Kenosha County, Wisconsin

NWS Milwaukee, WI issued this river flood watch at Mar 28, 2009, 8:47 PM CDT for Lake County, Illinois; Kenosha County, Wisconsin. It took effect at Mar 31, 2009, 2:27 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 8:47 PM CDT (01:47 UTC)
In effect from
Mar 31, 2009, 2:27 AM CDT
Expired
Mar 29, 2009, 9:09 PM CDT
In force
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMKX 290147
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT SAT MAR 28 2009

...THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A FLOOD WATCH 
FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-290747-
/O.NEW.KMKX.FL.A.0021.090330T0141Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLOOD WATCH FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE.
* AT 0815 PM SATURDAY THE STAGE WAS 9.57 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FLOOD STAGE MAY BE REACHED BY TOMORROW EVENING.


$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
NEW MUNSTER     10.0   9.0   9.57 08 PM 03/28

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
NEW MUNSTER      9.67  06 AM 03/28   -0.10      11.80 07 AM 04/01

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.33
NEW MUNSTER: 1 AM-7 AM   0.33
NEW MUNSTER: 7 AM-1 PM   0.09
NEW MUNSTER: 1 PM-7 PM   0.00
4 follow-up statements
000 
WGUS63 KMKX 291000
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 AM CDT SUN MAR 29 2009

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
AND ILLINOIS...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-291559-
/O.CON.KMKX.FL.A.0021.090330T0141Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
459 AM CDT SUN MAR 29 2009

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 0445 AM SUNDAY THE STAGE WAS  9.54 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FLOOD STAGE MAY BE REACHED BY THIS EVENING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
NEW MUNSTER     10.0   9.0   9.54 05 AM 03/29

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
NEW MUNSTER      9.67  06 AM 03/28   -0.13      11.80 07 AM 04/01

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.33
NEW MUNSTER: 1 AM-7 AM   0.26
NEW MUNSTER: 7 AM-1 PM   0.06
NEW MUNSTER: 1 PM-7 PM   0.00
000 
WGUS63 KMKX 291632
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1132 AM CDT SUN MAR 29 2009

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS...

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES

ILZ006-WIZ072-300432-
/O.CON.KMKX.FL.A.0021.090331T0727Z-000000T0000Z/
/NMSW3.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1132 AM CDT SUN MAR 29 2009

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM EARLY TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 1045 AM SUNDAY...THE STAGE WAS 9.52 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FLOOD STAGE MAY BE REACHED BY EARLY TUESDAY MORNING.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
 
NEW MUNSTER     10.0   9.0   9.52 11 AM 03/29    9.6 10.1 10.3 10.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
NEW MUNSTER      9.67  06 AM 03/28   -0.12      10.30 07 AM 04/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.08
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
000 
WGUS63 KMKX 292025
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT SUN MAR 29 2009

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-300824-
/O.CON.KMKX.FL.A.0021.090331T0727Z-000000T0000Z/
/NMSW3.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
324 PM CDT SUN MAR 29 2009

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* FROM EARLY TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 0245 PM SUNDAY THE STAGE WAS 9.50 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FLOOD STAGE MAY BE REACHED BY EARLY TUESDAY MORNING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
 
NEW MUNSTER     10.0   9.0   9.50 03 PM 03/29    9.6 10.1 10.3 10.2

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
NEW MUNSTER      9.67  06 AM 03/28   -0.10      10.30 07 AM 04/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

KUHLMAN
000 
WGUS63 KMKX 300209
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT SUN MAR 29 2009

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES
 

ILZ006-WIZ072-300239-
/O.CAN.KMKX.FL.A.0021.000000T0000Z-000000T0000Z/
/NMSW3.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 PM CDT SUN MAR 29 2009

THE FLOOD WATCH IS CANCELLED FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT 0845 PM SUNDAY THE STAGE WAS  9.49 FEET.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
NEW MUNSTER     10.0   9.0   9.49 09 PM 03/29

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
NEW MUNSTER      9.67  06 AM 03/28   -0.08       9.90 07 PM 04/02

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00

KUHLMAN

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood watch went out at Mar 28, 4:07 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Mar 28, 4:07 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT SAT MAR 28 2009

.SHORT TERM...993 MB SFC LOW LOCATED OVER SE MO WHILE STRONG
TROWAL IS LOCATED TO THE NORTH OF IT OVER CENTRAL IL. LARGE AREA
OF PCPN AHEAD AND WITHIN THE TROWAL ASSOCIATED WITH DEEP WARM
ADVECTION AND FRONTOGENESIS. IT SHOULD OVERSPREAD THE CWA EXCEPT
THE FAR NORTH BY EVENING. A WEAK WARM LAYER AT 850 MB CURRENTLY
BISECT THE CWA FROM NW TO SE THUS THE MIXED PCPN OVER NRN IL AND
ERN IA. THIS IS GENERALLY PROGGED TO COOL FROM NW TO SE BY LATE
THIS AFTERNOON OR EVENING AS EVAPORATIVE COOLING DOMINATES WITH
INCOMING PCPN. SO EXPECT MIXED PCPN THIS AFTERNOON WHILE THE MKE
METRO AREA MAY MIX INTO THE EVENING...BUT MODEL SOUNDINGS SUGGEST
ALL SNOW BY MID TO LATE EVENING EVEN THERE.

AS THE SFC LOW MOVES TOWARD LOWER MI TNT AND THE WRN EDGE OF THE
TROWAL AFFECTS ERN WI...CROSS SECTIONS AND SOUNDINGS REVEAL BEST
FRONTOGENESIS...STRONG OMEGA IN THE DENDRITE ZONE...AND ELEVATED CAPE
OVER SE WI. ELEVATED CAPE IS PRESENT FROM AIR PARCELS TAKEN FROM
700 MB OR HIGHER OVER SE WI...WHILE LAPSE RATES AND THE CONVECTIVE
POTENTIAL QUICKLY WEAKENS WWD TOWARD KMSN. QPF SUGGEST SLIGHTLY
OVER AN INCH IN FAR SE WI TO A QUARTER OF AN INCH IN THE FAR NW
CWA. TAKING A 8:1 RATIO GIVES 2 INCHES OF SNOW IN THE FAR NW TO 9
INCHES IN THE FAR SE. HOWEVER...PUT IN RANGES OF SNOW TOTALING A
FOOT IN THE SE DUE TO THE STRONG SIGNAL FOR CONVECTION FROM 05Z TO
12Z. ADDED SHEBOYGAN COUNTY TO THE WINTER STORM WARNING AND ADDED
GREEN LAKE...COLUMBIA AND IOWA COUNTIES TO THE WINTER WX ADVISORY.

IN ADDITION TO THE SNOW IS THE WIND WITH A FAIRLY STRONG PRES
GRADIENT ARRIVING BY MIDNIGHT AND LASTING INTO SUN AM. WIND GUSTS
TO 35 KTS OR MORE ARE EXPECTED NEAR THE LAKE WITH UP TO 30 KT
WINDS INLAND. THIS IS VERY NEAR BLIZZARD CRITERIA AND WILL
HIGHLIGHT NEAR BLIZZARD CONDITIONS IN THE WSW. SNOW WILL DISSIPATE
FROM WEST TO EAST THROUGH 18Z SUN.

ANOTHER STRONG SHORTWAVE TROUGH WILL MOVE SEWD INTO THE PACIFIC NW
TNT AND CONTINUE TO DIG AND DEEPEN INTO A LARGE UPPER TROUGH OVER
THE ROCKIES BY MON AFT. RIDGING OVER THE CENTRAL USA WILL BRING
QUIET WX TO SRN WI SUN NT AND MON WITH BELOW NORMAL TEMPS GIVEN
THE SNOW COVER. UPPER TROUGH AND ASSOCIATED STRONG SFC LOW IS THEN
PROGGED TO LIFT NEWD AND OCCLUDE OVER ERN IA AND ERN MN ON TUE.
WARM ADVECTION PCPN WILL DEVELOP MON NT AND LAST INTO TUE BEFORE
DRY SLOT LATER TUE AFT AND NIGHT. PCPN WILL BE MIXED MON NT BUT
TRANSITION TO ALL RAIN BY TUE.

&&

.AVIATION...STRONG LOW PRESSURE TRACKING ACROSS THE CENTRAL PLAINS
WILL BRING WIDESPREAD SNOW TO THE TAF SITES OVERNIGHT. RADAR IS
SHOWING RAIN ACROSS NORTHERN IL THIS AFTERNOON. THIS PRECIP IS
EXPECTED TO EXPAND FAIRLY RAPIDLY INTO SOUTHERN WI THIS EVENING.
PRECIP COULD BEGIN AROUND 00Z AS A MIX OF RAIN AND SNOW AT
KMKE...MOST LIKELY ALL RAIN AT KENW...AND ALL SNOW AT KMSN. EXPECT
CONDITIONS TO DROP TO LIFR QUICKLY AS PRECIP TURNS TO ALL SNOW SOON
AFTER 00Z.

MODELS SHOWING TWO BURSTS OF HEAVY SNOW FOR PARTS OF THE REGION.
STRONG FRONTOGENETIC FORCING AT THE INITIAL ONSET OF PRECIP BETWEEN
00Z AND 06Z SUN AT MKE/ENW/MSN. THERE COULD BE A BRIEF PERIOD OF
LIGHTER SNOW...THEN THE DEFORMATION ZONE IS FORECAST TO SET UP OVER
SE WI OVER MKE/ENW BETWEEN 09Z TO 13Z. MODEL SOUNDINGS ARE
INDICATING A HIGH POTENTIAL FOR THUNDER SNOW DURING THESE TWO WAVES.
CONVECTIVE SNOW COULD DROP 2 INCH/HOUR SNOWFALL AT TIMES.

CONDITIONS ARE EXPECTED TO IMPROVE AT KMSN AFTER 10Z AND SNOW SHOULD
BE OUT OF AREA BY 16Z THERE. UNCERTAIN ABOUT HOW SOON CLOUDS WILL
SCATTER OUT BEHIND THE SYSTEM...BUT VERY DRY AIR SHOULD ERODE LOW
CLOUDS FAIRLY QUICKLY SUN AFTERNOON. EXPECT A DELAY IN CIG
IMPROVEMENT FOR MKE/ENW UNTIL LATER SUN AFTERNOON/EARLY SUN EVENING.

&&

.MARINE...GALE WARNING IN EFFECT FOR TONIGHT THROUGH SUNDAY MORNING
FOR ALL OF THE NEARSHORE WATERS. LOOKING FOR FREQUENT GUSTS TO 35 TO
40 KNOTS DURING THIS TIME PERIOD BASED ON FORECAST SOUNDINGS
DEPICTING MIXING UP TO 38-46 KNOT WINDS BETWEEN 700 FT AND 2000 FT.
GRADIENT SLOWLY RELAXES SUNDAY AFTERNOON AS LOW MOVES NORTHEAST...SO
A SMALL CRAFT ADVISORY WILL BE NEEDED FOR A TIME UNTIL WINDS FALL
BELOW CRITERIA LATE SUNDAY AFTERNOON/EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT
     SUNDAY FOR WIZ047-057-062-063-067-068.

     WINTER STORM WARNING FROM 7 PM THIS EVENING TO NOON CDT SUNDAY
     FOR WIZ052-059-060-064>066-069>072.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO NOON CDT
     SUNDAY FOR WIZ051-058.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

     GALE WARNING FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...20
AVIATION/MARINE...13
Hazardous weather outlook, Mar 28, 3:50 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT SAT MAR 28 2009

WIZ046-047-051-052-056>060-062>072-292100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
350 PM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A STRONG EARLY SPRING STORM SYSTEM WILL IMPACT THE REGION
TONIGHT. THIS SYSTEM WILL PRODUCE MODERATE TO HEAVY ACCUMULATIONS
OF WET SNOW...ESPECIALLY SOUTH AND EAST OF A LINE FROM MINERAL
POINT TO MADISON TO FOND DU LAC...WITH THE MAJORITY OF THE SNOW
FALLING TONIGHT AND EARLY SUNDAY.

IN ADDITION...BLUSTERY NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO
35 MPH MAY CREATE NEAR BLIZZARD CONDITIONS LATE TONIGHT.

SOME RAIN AND SLEET MAY BRIEFLY MIX WITH THE SNOW ACROSS SOUTHEAST
WISCONSIN THIS EVENING. SEE THE LATEST WINTER WEATHER STATEMENTS
FOR FURTHER DETAILS.

PORTIONS OF THE ROCK AND CRAWFISH RIVERS WILL REMAIN ABOVE FLOOD
STAGE. SEVERAL OTHER RIVERS WILL CONTINUE TO EXPERIENCE RISES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ACCUMULATING SNOW WILL END SUNDAY MORNING.

THE FLOODING WILL CONTINUE ON THE ROCK AND CRAWFISH RIVERS...ALONG
WITH SEVERAL OTHER RIVERS NEAR FLOOD.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL AND PRECIPITATION REPORTS ARE APPRECIATED.

LMZ643>646-292100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR NORTHEAST GALES UP TO 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A GALE WARNING WILL REMAIN IN EFFECT THROUGH SUNDAY MORNING. WINDS
AND WAVES WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO SUNDAY
NIGHT.

SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN MONDAY NIGHT AND TUESDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Mar 28, 8:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 PM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     SNOW             5 SW MADISON            43.03N 89.45W
03/28/2009  M2.3 INCH        DANE               WI   TRAINED SPOTTER

            STILL SNOWING

&&

KUHLMAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 4:15 AM CDTWinter Weather AdvisoryMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more7 hr
Mar 29, 12:02 PM CDTSmall Craft AdvisoryMKX9 hr

Nearby

River Flood Watches in Illinois, 2009River Flood Watches in Wisconsin, 2009Every river flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.